# SDR O2GA2015122883101

- Difficulty date: December 28, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N831UP
- Make and model: Beech B300
- Aircraft serial: FL943
- Aircraft time: 1,134 hours, 961 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 30002611
- Part serial: K70186
- Condition: Failed
- Location: Cabin
- Part time: 1,134 hours, 961 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH BATTERY POWER ON, EXTERNAL POWER CONNECTED & ON, ALONG WITH BLOWERS & ELECTRIC HEAT ON, THE CABIN FILLED WITH SMOKE.  ACFT WAS POWERED DOWN.  TROUBLE SHOT THE SQUAWK TO A FAULTY FWD CABIN EVAPORATOR BLOWER.  EVAPORATOR BLOWER WAS REPLACED & THE ACFT WAS RETURNED TO SERVICE.
